Abstract:
The distribution of the sojourn time of the homogeneous process with independent increments above a positive or negative level is studied. The integral transform for this distribution is obtained.
Citation:
D. V. Gusak, “The distribution of the sojourn time of the homogeneous process with independent increments above an arbitrary level”, Teor. Veroyatnost. i Primenen., 28:3 (1983), 478–488; Theory Probab. Appl., 28:3 (1984), 503–514
\Bibitem{Gus83}
\by D.~V.~Gusak
\paper The distribution of the sojourn time of the homogeneous process with independent increments above an arbitrary level
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 3
\pages 478--488
\mathnet{http://mi.mathnet.ru/tvp2192}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=716306}
\zmath{https://zbmath.org/?q=an:0543.60077|0518.60081}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 3
\pages 503--514
\crossref{https://doi.org/10.1137/1128047}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984SY24800004}